Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Existence and uniqueness of solutions for nonlinear fractional differential equations depending on lower-order derivative with non-separated type integral boundary conditions

Department of Mathematics, Oum El Bouaghi University, Algeria

Special Issues: New trends of numerical and analytical methods with application to real world models for instance RLC with new nonlocal operators

We study a new class of boundary value problems of nonlinear fractional differential equations whose nonlinear term depends on a lower-order derivative with fractional non-separated type integral boundary conditions. Some existence and uniqueness results are obtained by using standard fixed point theorems. Examples are given to illustrate the results.
  Figure/Table
  Supplementary
  Article Metrics

Keywords fractional differential equations; fractional non-separated boundary conditions; fixed point theorems; existence

Citation: Djamila Chergui, Taki Eddine Oussaeif, Merad Ahcene. Existence and uniqueness of solutions for nonlinear fractional differential equations depending on lower-order derivative with non-separated type integral boundary conditions. AIMS Mathematics, 2019, 4(1): 112-133. doi: 10.3934/Math.2019.1.112

References

  • 1. A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and applications of fractional differential equations, In: North-Holland Mathematics Studies, Amsterdam: Elsevier Science, 2006.
  • 2. A. Granas, J. Dugundji, Fixed Point Theory, New York: Springer, 2003.
  • 3. B. Ahmad, J. J. Nieto, Existence of solutions for nonlocal boundary value problems of higher order nonlinear fractional differential equations, Abstr. Appl. Anal., 2009 (2009), ID: 494720.
  • 4. B. Ahmad, A. Alsaedi, B. Alghamdi, Analytic approximation of soltions of the forced Duffing equation with integral boundary conditions, Nonlinear Anal: Real World Appl., 9 (2008), 1727-1740.    
  • 5. B. Ahmad, J. J. Nieto, A. Alsaedi, Existence and uniqueness of solutions for nonlinear fractional differential equations with non-separated type integral boundary conditions, Acta Math. Sci., 31 (2011), 2122-2130.    
  • 6. B. Ahmad, S. K. Ntouyas, Fractional differential inclusions with fractional separated boundary conditions, Fract. Calc. Appl. Anal., 15 (2012), 362-382.
  • 7. D. Baleanu, J. A. T. Machado, A. C. J. Luo, Fractional Dynamics and Control, New York: Springer, 2012.
  • 8. F. Yan, M. Zuo, X. Hao, Positive solution for a fractional singular boundary value problem with p-Laplacian operator, Bound. Value Probl., 2018 (2018), 1-10.    
  • 9. I. Podlubny, Fractional Differential Equations, San Diego: Academic Press, 1999.
  • 10. J. Sabatier, O. P. Agrawal, J. A. T. Machado, Advances in Fractional Calculus - Theoretical Developments and Applications in Physics and Engineering, Dordrecht: Springer, 2007.
  • 11. R. P. Agarwal, M. Meehan, D. O'Regan, Fixed Point Theory and Applications, Cambridge University Press & Beijing World Publishing Corporation, 2008.
  • 12. S. G. Samko, A. A. Kilbas, O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, USA: Gordon and Breach Science Publishers, 1993.
  • 13. S. Zhang, Positive solutions for boundary-value problems of nonlinear fractional differential equations, Electron. J. Differ. Eq., 2006 (2006), 1-12.
  • 14. V. Lakshmikantham, S. Leela, J. Vasundhara Devi, Theory of Fractional Dynamic Systems, Cambridge Scientific Publishers, 2009.
  • 15. X. Hao, H.Wang, Positive solutions of semipositone singular fractional differential systems with a parameter and integral boundary conditions, Open Math., 16 (2018), 581-596.    
  • 16. X. Hao, H. Sun, L. Liu, Existence results for fractional integral boundary value problem involving fractional derivatives on an infinite interval, Math. Meth. Appl. Sci., 41 (2018), 6984-6996.    
  • 17. X. Liu, Z. Liu, Separated boundary value problem for fractional differential equations depending on lower-order derivative, Adv. Differ. Equations, 2013 (2013), 1-11.    
  • 18. X. Y. Liu, Y. L. Liu, Fractional differential equations with fractional non-separated boundary conditions, Electron. J. Differ. Eq., 2013 (2013), 1-13.    
  • 19. Y. F. Sun, Z. Zeng, J. Song, Existence and uniqueness for the boundary value Problems of nonlinear fractional differential equations, Appl. Math., 8 (2017), 312-323.    

 

Reader Comments

your name: *   your email: *  

© 2019 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved